MathSciNet Relay Station
MathSciNet bibliographic data
MR2336557 16W30 (12F10)
Childs, Lindsay N. Some Hopf Galois structures arising from elementary abelian $p$-groups. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3453–3460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement